# SDR CALA2024060701717

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 62,012 hours, 27,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Expired
- Location: 11nl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL L/H MID CABIN BATTERY LIFE EXPIRED. REF TO PEMCO NR 15426.0046 REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL IAW A319 AMM 33-51-39-000-007C1 AND 33-51-39-400-007-C1. OP S CHECK GOOD IAW A319 AMM 33-51-00-710-002-C1.
